# SDR ASAA2022012937305

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 66,562 hours, 26,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THE EXIT SIGN AT ROW 16ABC POPPED OFF. GROUNDED - YES. SECURED EXIT SIGN AT ROW 16 ABC BY TIGHTENING HARDWARE REF B737-900 AMM TASK 33-51-02. OPS CHECK GOOD.
